Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 209, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 6, 2011, 7:38 PM EDT for Appling County, Wayne County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2011, 7:38 PM EDT (23:38 UTC)
- Expired
- Jul 6, 2011, 8:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Wayne County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1561 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
955 WUUS52 KJAX 062338 SVRJAX GAC001-305-070015- /O.NEW.KJAX.SV.W.0209.110706T2338Z-110707T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 738 PM EDT WED JUL 6 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WAYNE COUNTY IN SOUTHEAST GEORGIA EASTERN APPLING COUNTY IN SOUTHEAST GEORGIA * UNTIL 815 PM EDT * AT 738 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SURRENCY. THIS STORM WAS NEARLY STATIONARY. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODUM. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3169 8186 3158 8192 3162 8233 3189 8216 TIME...MOT...LOC 2338Z 299DEG 2KT 3168 8220 $$ ZIBURA
1 follow-up statement
191 WWUS52 KJAX 070002 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 802 PM EDT WED JUL 6 2011 GAC001-070011- /O.CAN.KJAX.SV.W.0209.000000T0000Z-110707T0015Z/ APPLING GA- 802 PM EDT WED JUL 6 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN APPLING COUNTY IS CANCELLED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3169 8211 3181 8204 3169 8186 3158 8192 TIME...MOT...LOC 0001Z 299DEG 2KT 3167 8219 $$ GAC305-070015- /O.CON.KJAX.SV.W.0209.000000T0000Z-110707T0015Z/ WAYNE GA- 802 PM EDT WED JUL 6 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR NORTHWESTERN WAYNE COUNTY... AT 801 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED ABOUT 10 MILES EAST OF ODUM NEAR DOCTORTOWN. THE STORM WAS NEARLY STATIONARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3169 8211 3181 8204 3169 8186 3158 8192 TIME...MOT...LOC 0001Z 299DEG 2KT 3167 8219 $$ ZIBURA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:29 PM EDT, 5 hours 9 minutes earlier.
Area forecast discussion, Jul 6, 2:29 PM EDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 229 PM EDT WED JUL 6 2011 .SYNOPSIS...UPR LOW SWIRLING OVER CTRL GULF OF MEXICO WITH MOISTURE PLUME FROM CTRL AMERICA NWD ACRS FL PENINSULA. UPR RIDGE EXTENDS OVER FCST AREA FROM ATLANTIC...WITH SHORTWAVES PASSING N OF FCST AREA. .SHORT TERM...TNGT THRU FRI NGT...MODELS SHOW INCREASING PRECIP WATER VALUES SPREADING NWD AS DEEPER MOISTURE WITHIN MOISTURE PLUME ADVECTS ACRS NRN FL INTO SRN GA. MODELS INDICATE WEAK WAVE ROTATING NWD AROUND CTRL GOM UPR LOW APRCHG SRN FL THIS AFTN...MARKED BY SHRA/TSRA...MOVING NWD TO CTRL FL TNGT THEN OFF E CST OF NRN FL TMRW. NAM EVEN TRIES TO DVLP A SUBSTANTIAL SFC LOW OFF E FL COAST WHICH OTHER MODELS AREN'T SHOWING YET SO DISCOUNTING ATTM. WEAKNESS IN LLVL WINDS MAY ALLOW E COAST SEA BREEZE TO GET INTO INTERIOR NE FL/SE GA THU AFTN. EXPECT INCRSD CLOUDINESS WITH FEATURE...WITH INCRSG SHRA/TSRA DURING DAY THU...PROB BEST CHC WELL W OF I-95 CORRIDOR. MODELS...ESP ECMWF...SUGGEST ANOTHER WAVE APPROACHES NRN/CTRL FL LATE FRI INTO FRI NGT...THEN ACRS NRN FL FRI NGT/ERLY SAT AND OFF GA CST LATER SAT. THIS FEATURE COULD SPREAD DECENT RAINFALL ACRS NE FL LATE FRI INTO SAT...BUT FOR NOW SOME UNCERTAINTY AS TO IF THIS FEATURE ACTUALLY MATERIALIZES. FOR NOW WILL KEEP HI CHC TO LKLY POPS NE FL FRI AFTN...CONTINUED CHC POPS THRU FRI NGT AND SAT. INCREASED CLOUDINESS AND HIGHER RAIN CHCS SUGGEST SLIGHTLY COOLER HIGH TEMPS NE FL COMPARED TO INTERIOR SE GA. .LONG TERM...SAT THRU WED...UPR LEVEL TROUGHINESS REMAINS OVER SE GA/NE FL THRU WEEKEND INTO EARLY NEXT WEEK WHILE UPR HIGH BUILDS OVER WESTERN GULF COAST REGION. THIS SHOULD CONTINUE PATTERN OF DAILY AFTN/EVNG RAIN CHANCES AND NEAR OR SLIGHTLY ABOVE NORMAL TEMPS. && .AVIATION...PREVAILING VFR CONDS WITH EXCEPTION OF VCNTY OF TSRA AND POSSIBLE MVFR IN SMOKE AT SSI. && .MARINE...SWELLS WITH A PERIOD OF 8-10 SEC WILL CONTINUE TO DOMINATE THE SEAS. COMBINED SEAS ARE RUNNING 3-5 FT. ONSHORE WINDS ARE 5-10 KT NEARSHORE AND 10-15 KT OFFSHORE. A TROPICAL WAVE WILL MOVE NWD TONIGHT/THURS DISPLACING THE ATLANTIC HIGH PRES RIDGE OVER THE WATERS. ANOTHER RIDGE WILL REBUILD SOUTH OF THE AREA OVER THE WEEKEND. && .FIRE WEATHER...ALTHOUGH RH'S WILL BE WELL ABOVE CRITICAL LEVELS...SMOKE FROM WILDFIRES WILL CONTINUE TO BE A HEALTH CONCERN. NO RED FLAGS ARE EXPECTED THROUGH NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 95 73 96 / 20 40 20 40 SSI 77 89 77 91 / 10 20 20 40 JAX 72 91 73 93 / 10 30 20 60 SGJ 74 88 73 91 / 10 20 20 60 GNV 72 93 71 93 / 10 40 20 60 OCF 73 93 72 92 / 10 40 20 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && WOLF/TRABERT/LETRO
Hazardous weather outlook, Jul 6, 3:16 AM EDT, 16 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 316 AM EDT WED JUL 6 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 316 AM EDT WED JUL 6 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...AREAS OF SMOKE ACROSS SOUTHEAST GEORGIA... ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...TODAY AND TONIGHT... SMOKE EMANATING FROM THE HONEY PRAIRIE WILDFIRE WILL AFFECT AREAS FROM THE OKEFENOKEE SWAMP NORTHWARD TONIGHT...AFFECTING THE WAYCROSS VICINITY AND SURROUNDING AREAS. THOSE WITH RESPIRATORY CONDITIONS...AND THOSE SENSITIVE TO THE SMOKE INCLUDING THE ELDERLY...YOUNG CHILDREN AND PETS...SHOULD REMAIN INDOORS AS MUCH AS POSSIBLE. VISIBILITIES OF 1 MILE OR LESS ARE EXPECTED AT TIMES...CREATING HAZARDOUS DRIVING CONDITIONS. LINGERING SOUTHEASTERLY SWELLS WILL CONTINUE TO ENHANCE THE RISK OF RIP CURRENTS AT LOCAL BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE DETAILS. SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP OVER INLAND AREAS THIS AFTERNOON. A FEW OF THE STORMS MAY BECOME STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL...MAINLY ACROSS PORTIONS OF SOUTHEAST GEORGIA. HIGH TEMPERATURES IN THE MID 90S OVER INLAND AREAS WILL COMBINE WITH INCREASED MOISTURE TO PUSH HEAT INDICES INTO THE 100 TO 105 DEGREE RANGE DURING THE AFTERNOON HOURS. DRINK PLENTY OF FLUIDS AND USE EXTRA CAUTION IF SPENDING TIME OUTDOORS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED TO POSSIBLY NUMEROUS THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD. A FEW OF THE STORMS MAY BECOME STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. CONTINUED HIGH TEMPERATURES IN THE 90S ALONG WITH INCREASED MOISTURE LEVELS WILL PUSH HEAT INDICES INTO THE 100 TO 105 DEGREE RANGE EACH AFTERNOON THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WARNINGS ARE ISSUED FOR THEIR LOCATIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 6, 5:01 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EDT WED JUL 6 2011
FLZ022-062130-
COLUMBIA-
501 PM EDT WED JUL 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
COLUMBIA COUNTY FOR STRONG WINDS VALID UNTIL 530 PM EDT...
AT 501 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER COLUMBIA COUNTY...OR 13 MILES
NORTHEAST OF WHITE SPRINGS...MOVING WEST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY
THROUGH 530 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING
OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3039 8266 3040 8264 3041 8265 3054 8264
3055 8246 3034 8247 3031 8266
TIME...MOT...LOC 2101Z 088DEG 9KT 3041 8256
ZIBURASpecial weather statement, Jul 6, 5:44 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT WED JUL 6 2011
GAZ134-149-150-062215-
ATKINSON-BACON-WARE-
544 PM EDT WED JUL 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...EASTERN ATKINSON AND SOUTHERN BACON COUNTIES FOR STRONG WINDS
VALID UNTIL 615 PM EDT...
AT 544 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES NORTHEAST OF MILLWOOD...OR 12
MILES SOUTH OF ALMA...MOVING NORTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MILLWOOD THROUGH 615 PM
EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3143 8234 3143 8240 3142 8240 3142 8242
3139 8241 3138 8242 3123 8266 3128 8275
3151 8245
TIME...MOT...LOC 2144Z 254DEG 5KT 3138 8254
ZIBURASpecial weather statement, Jul 6, 5:54 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 554 PM EDT WED JUL 6 2011 FLZ022-062230- COLUMBIA- 554 PM EDT WED JUL 6 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COLUMBIA COUNTY FOR STRONG WINDS VALID UNTIL 630 PM EDT... AT 555 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER LAKE CITY...MOVING NORTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WATERTOWN...LAKE CITY...FIVE POINTS AND WINFIELD THROUGH 630 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3026 8252 3012 8253 3011 8273 3026 8272 TIME...MOT...LOC 2155Z 118DEG 8KT 3020 8264 ZIBURA
Special weather statement, Jul 6, 6:24 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
624 PM EDT WED JUL 6 2011
GAZ136-151-062300-
PIERCE-WAYNE-
624 PM EDT WED JUL 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WAYNE
AND NORTHEASTERN PIERCE COUNTIES FOR STRONG WINDS VALID UNTIL 700 PM
EDT...
AT 624 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF SCREVEN...OR 6
MILES NORTHEAST OF PATTERSON...MOVING NORTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BRISTOL...SCREVEN...GARDI
AND BROADHURST THROUGH 700 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3159 8177 3142 8174 3138 8222 3149 8225
3150 8219 3147 8216 3147 8213 3151 8213
TIME...MOT...LOC 2224Z 233DEG 4KT 3145 8206
ZIBURASpecial weather statement, Jul 6, 7:02 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 702 PM EDT WED JUL 6 2011 GAZ135-136-151-062330- APPLING-PIERCE-WAYNE- 702 PM EDT WED JUL 6 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WAYNE...NORTHEASTERN PIERCE AND SOUTHEASTERN APPLING COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 730 PM EDT... AT 702 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES WEST OF SCREVEN...OR 8 MILES NORTHEAST OF PATTERSON...MOVING NORTH AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SCREVEN...JESUP AND BROADHURST THROUGH 730 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3166 8223 3159 8181 3139 8190 3140 8216 TIME...MOT...LOC 2302Z 136DEG 10KT 3149 8208 ZIBURA
Special weather statement, Jul 6, 7:25 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
725 PM EDT WED JUL 6 2011
GAZ135-136-070015-
APPLING-WAYNE-
725 PM EDT WED JUL 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND EASTERN APPLING COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 815 PM EDT...
AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF ODUM...OR 9 MILES EAST OF
SURRENCY...STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND SURRENCY...ODUM AND JESUP THROUGH 815 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3177 8197 3166 8184 3157 8186 3167 8232
3189 8214
TIME...MOT...LOC 2325Z 263DEG 2KT 3170 8204
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:06 PM EDT | Special Weather Statement | JAX | Charlton | 39 min |
| Jul 6, 3:20 PM EDT | Special Weather Statement | JAX | Clinch | 40 min |
| Jul 6, 5:44 PM EDT | Special Weather Statement | JAX | Bacon | 31 min |
| Jul 6, 6:24 PM EDT | Special Weather Statement | JAX | Wayne | 36 min |
| Jul 6, 6:35 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Pierce, Ware, Wayne | 55 min |
| Jul 6, 7:02 PM EDT | Special Weather Statement | JAX | Wayne | 28 min |
| Jul 6, 7:11 PM EDT | Severe Thunderstorm Warning | JAX | Pierce, Wayne | 34 min |
| Jul 6, 7:25 PM EDT | Special Weather Statement | JAX | Appling | 50 min |
| Jul 6, 7:31 PM EDT | Areal Flood Advisory | JAX | Appling, Pierce, Wayne | 59 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.